# SDR DALA2021111707108

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,249 hours, 14,888 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 1R DOOR SLIDE ARMED LIGHT INOP AT FWD F/A PNL. CORRECTIVE ACTION: OP TEST OF 1R DOOR SLIDE ARMED LIGHT ON FWD ATTD PANEL GOOD B767 -400 AMM 33-21 AND 1R DOOR ARMS CORRECTLY PER 52-11. (2019767)
